# SDR ABXA2011032716

- Difficulty date: March 27, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 68,978 hours, 32,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T293816
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 287, RBL 25, CHORD IS CRACKED,  NOSE WHEEL WELL, CRACK IS ABOVE WL 159 AND IS .7 INCH LONG.  REPAIRED CHORD AT STA 287, RBL 25 IAW B767 SRM 51-70-12.
